MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-512B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while a nurse was activating a cardinal health hot pack, the pack burst, and gel fell on her.The nurse is okay, and the pack material was removed with soap and water.
 
Additional Manufacturer Narrative
Dhr reviews were completed on the reported lot.# v1l119 (mfg.Date: 9/15/21).The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.We received 1 sample for evaluation.The sample was already activated.The root cause was determined to be a torn pouch.Cardinal health has initiated capa (b)(4) which will add a warning to the label for the customer to activate away from all people.Cardinal health will also continue to monitor complaint trends.

Brand Name
HOT PACK, SMALL, 4.5X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr
waukegan, IL 60085
8478874151
MDR Report Key12901079
Report Number1423537-2021-00693
Device Sequence Number4918604
Product Code IMD
UDI-Device Identifier10885380168406
UDI-Public10885380168406
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-512B
Device Catalogue Number11443-512B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight54 KG